Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 8, NWS Springfield, MO

January 29, 20134 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2013, 5:54 PM CST for 4 counties in Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 5:54 PM CST (23:54 UTC)
Expired
Jan 29, 2013, 6:45 PM CST
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 6:30 PM CSTTSTM WND DMGBrandsville, MOTRAILER BLOWN FROM SOUTHWEST TO NORTHEAST ACROSS RAILROAD TRACKS AND VV HIGHWAY. TIME ESTIMATED.
Jan 29, 6:34 PM CSTTSTM WND DMG5 Ne Pomona, MOA TREE WAS BLOWN OVER ONTO HIGHWAY UU FIVE MILES EAST OF HIGHWAY 63.
Jan 29, 6:43 PM CSTTSTM WND DMG1 W Brandsville, MOAN ABANDONED TRAILER WAS BLOWN INTO NEAR BY TREES. A FEW TREES WERE ALSO BLOWN DOWN IN THE BRANDSVILLE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 12:35 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS53 KSGF 292354
SVRSGF
MOC067-091-153-215-300045-
/O.NEW.KSGF.SV.W.0008.130129T2354Z-130130T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 645 PM CST

* AT 551 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 18 MILES WEST OF WILLOW SPRINGS TO 10 MILES
  WEST OF BAKERSFIELD...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  ARROLL...BAKERSFIELD...BRANDSVILLE...CAULFIELD...CLEAR SPRINGS...
  DORA...DRURY...GENTRYVILLE...LANTON...MOODY...MOUNTAIN VIEW...PEACE
  VALLEY...PINE CREST...POMONA...POTTERSVILLE...SILOAM SPRINGS...
  SOUTH FORK...SUMMERSVILLE...SYCAMORE...TECUMSEH...UDALL...
  VANZANT...WEST PLAINS...WHITE CHURCH...WILLOW SPRINGS AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3704 9238 3706 9225 3708 9223 3723 9166
      3661 9168 3650 9167 3650 9236
TIME...MOT...LOC 2354Z 256DEG 44KT 3698 9226 3655 9228

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60 MPH

$$

KARDELL
2 follow-up statements
332 
WWUS53 KSGF 300023
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CST TUE JAN 29 2013

MOC067-153-300032-
/O.CAN.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
DOUGLAS MO-OZARK MO-
623 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK AND EASTERN
DOUGLAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
      3650 9167
TIME...MOT...LOC 0022Z 256DEG 44KT 3706 9184 3659 9194

$$

MOC091-215-300045-
/O.CON.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
HOWELL MO-TEXAS MO-
623 PM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TEXAS AND HOWELL COUNTIES UNTIL 645 PM CST...

AT 619 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF WILLOW SPRINGS TO 12 MILES
SOUTHWEST OF WEST PLAINS...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
ARROLL...BRANDSVILLE...CAULFIELD...CLEAR SPRINGS...LANTON...MOODY...
MOUNTAIN VIEW...PEACE VALLEY...POMONA...POTTERSVILLE...SILOAM
SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH AND WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
      3650 9167
TIME...MOT...LOC 0022Z 256DEG 44KT 3706 9184 3659 9194

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60 MPH

$$

WISE
225 
WWUS53 KSGF 300041
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CST TUE JAN 29 2013

MOC091-215-300052-
/O.EXP.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
HOWELL MO-TEXAS MO-
641 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS AND HOWELL
COUNTIES WILL EXPIRE AT 645 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
      3650 9167
TIME...MOT...LOC 0042Z 256DEG 44KT 3712 9154 3665 9164

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 4:05 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Jan 29, 4:05 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CST TUE JAN 29 2013

.UPDATE...
/ISSUED 350 PM CST TUE JAN 29 2013/

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUED ACROSS
MUCH OF THE MISSOURI OZARKS AT MID AFTERNOON AS THE INITIAL COLD
FRONT OR PRE-FRONTAL TROUGH PUSHED INTO SOUTH CENTRAL MISSOURI.
THE WIDESPREAD SHOWERS AND CLOUDINESS HAD INHIBITED INSTABILITY
BUT DEEP LAYER SHEAR WAS MORE THAN AMPLE TO SUPPORT STORM
ORGANIZATION.

THE RISK FOR SEVERE WEATHER WILL CONTINUE THROUGH THE LATE
AFTERNOON AND EARLY EVENING HOURS ACROSS SOUTH CENTRAL MISSOURI OR
GENERALLY SOUTHEAST OF A LINE FROM BRANSON TO SALEM. WHILE THE
OVERALL RISK FOR SEVERE HAS DECREASED A BIT THE EVOLUTION OF
THUNDERSTORMS ACROSS NORTHERN ARKANSAS WILL HAVE TO BE MONITORED
CLOSELY. THESE STORMS WILL MOVE NORTHEAST INTO SOUTH CENTRAL
MISSOURI THROUGH THE LATE AFTERNOON HOURS.

DAMAGING WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER HAZARD RISK.
HOWEVER THE POTENTIAL OF TORNADOES DOES EXIST GIVEN THE STRENGTH
OF THE SHEAR AND PRESENCE OF SOME LOW LEVEL CAPE. ANY DEVELOPMENT
OF DISCRETE SUPERCELLS WILL HAVE TO MONITORED VERY CLOSELY.

FOSTER

&&

.DISCUSSION...
/ISSUED 350 PM CST TUE JAN 29 2013/

THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH WILL PUSH ACROSS THE
EASTERN OZARKS THIS EVENING TAKING THE RISK OF SEVERE WEATHER WITH
IT. RAIN AND PERHAPS SOME EMBEDDED THUNDER WILL LINGER BEHIND THE
FRONT INTO THE EVENING.

THE SHORTWAVE TROUGH AXIS AND ASSOCIATED SECONDARY COLD FRONT
WILL SWING INTO THE AREA OVERNIGHT. SHOWERS WILL PERSIST AHEAD OF
THIS SYSTEM BUT SHOW A GRADUAL DIMINISHING TREND. EXPECT A MIX OF
RAIN AND SNOW TO DEVELOP FROM SOUTHEASTERN KANSAS INTO CENTRAL
MISSOURI OVERNIGHT AS THE COLD AIR ADVECTION DEVELOP WITH THE
LOWER ATMOSPHERIC COLUMN. SURFACE TEMPERATURES WILL FALL INTO THE
LOWER 30S BY DAY BREAK. LITTLE IF ANY ACCUMULATION IS EXPECTED...BUT
A DUSTING CANNOT BE RULED OUT NORTH OF A LINE FROM PITTSBURG
KANSAS TO VERSAILLES MISSOURI.

THE DEEP UPPER LEVEL TROUGH AXIS WILL PUSH EAST ACROSS THE REGION
WEDNESDAY ALLOWING STRONG COLD AIR ADVECTION TO CONTINUE. SOME
LIGHT SNOW OR FLURRIES WILL LINGER ACROSS CENTRAL AND PORTIONS OF
SOUTHERN MISSOURI EARLY WEDNESDAY BUT END BY MIDDAY. OTHERWISE
CLOUDS WILL LINGER MUCH OF THE DAY WITH TEMPERATURES REMAINING IN
THE 30S.

THE REGION WILL REMAIN UNDER THE INFLUENCE OF A NORTHWESTERLY FLOW
ALOFT FOR THE NEXT SEVERAL DAYS. THIS WILL LEAD TO SEASONABLY
COLD WEATHER CONDITIONS. SOME LIGHT SHOWERS MAY DEVELOP MONDAY
ACROSS SOUTHERN MISSOURI AS ANOTHER FRONT PUSHES ACROSS THE AREA.
OTHERWISE DRY WEATHER IS EXPECTED FROM LATE THIS WEEK INTO EARLY
NEXT WEEK.

FOSTER

&&

.AVIATION...
/ISSUED 1150 AM CST TUE JAN 29 2013/

PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS THIS AFTERNOON
AND EVENING AS A COLD FRONT SWEEPS INTO THE REGION. THUNDERSTORMS
WILL INCREASE THROUGH THE AFTERNOON WITH THE POTENTIAL OF SEVERE
WEATHER INCLUDING DAMAGING WINDS.

MVFR CONDITIONS WILL BE WIDESPREAD WITH AREAS OF IFR WITHIN THE
SHOWERS AND STORMS. SURFACE WINDS WILL SHIFT TO THE NORTHWEST AS
THE COLD FRONT PUSHES EAST BUT SHOWERS AND LOW CEILINGS WILL
LINGER INTO THE EVENING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 29, 5:53 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CST TUE JAN 29 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
553 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
SOUTH CENTRAL MISSOURI EARLY THIS EVENING. THE MAIN HAZARD WITH
THIS LINE OF STORMS WILL BE WIND GUSTS EXCEEDING 60 MPH. A FEW
BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF
THIS LINE. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE
WITH A FEW STORMS. THE MAIN SEVERE WEATHER THREAT IS EXPECTED
TO PUSH OUT OF SOUTH CENTRAL MISSOURI BY AROUND 9 PM.

IN ADDITION TO THE SEVERE WEATHER THREAT...RAINFALL AMOUNTS OF
ONE AND A HALF TO TWO AND A HALF INCHES COULD LEAD TO LOCALIZED
FLOODING OF TYPICAL FLOOD PRONE AREAS...MAINLY ALONG AND EAST OF
THE HIGHWAY 65 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A PERIOD OF LIGHT SNOW WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
WEDNESDAY MORNING...HOWEVER NO ACCUMULATIONS ARE EXPECTED AT
THIS TIME.

NORTHWEST WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED ON WEDNESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS FAR
SOUTHERN MISSOURI THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  LOCATIONS EAST OF A ROLLA TO HOUSTON TO GAINESVILLE LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jan 29, 11:54 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     1 N QUINCY              38.02N 93.47W
01/29/2013                   HICKORY            MO   911 CALL CENTER

            TWO TREES REPORTED DOWN AND BLOCKING ROUTE 83. POWER
            LINES REPORTED DOWN. SHED ALSO BLEW ACROSS THE ROAD.

&&

JCOLUCCI
Local storm report, Jan 29, 12:23 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TSTM WND DMG     7 W GRAVOIS MILLS       38.31N 92.95W
01/29/2013                   MORGAN             MO   911 CALL CENTER

            MULTIPLE TREES REPORTED BLOWN DOWN NEAR THE INTERSECTION
            OF WEBB RD AND HIGHWAY 135.

&&

JCOLUCCI
Local storm report, Jan 29, 12:46 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TSTM WND DMG     10 NNW STOCKTON         37.83N 93.87W
01/29/2013                   CEDAR              MO   EMERGENCY MNGR

            ROOF AND SIDING DAMAGE AT A HOUSE. A POWER POLE SNAPPED.
            LARGE TREE DOWN.

&&

JCOLUCCI
Special weather statement, Jan 29, 1:57 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST TUE JAN 29 2013

MOZ058-070-071-292030-
MARIES MO-PHELPS MO-PULASKI MO-
157 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARIES...NORTHEASTERN PULASKI AND
NORTHWESTERN PHELPS COUNTIES UNTIL 230 PM CST...

AT 155 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROCKER...OR 9 MILES NORTH OF WAYNESVILLE...
MOVING NORTHEAST AT 65 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BRINKTOWN...CROCKER...DIXON...VICHY AND
VIENNA.

PEOPLE IN MARIES...NORTHEASTERN PULASKI AND NORTHWESTERN PHELPS
COUNTIES...INCLUDING DIXON AND VIENNA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHWEST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CST TUESDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3808 9160 3789 9222 3798 9231 3802 9227
      3802 9218 3811 9218 3830 9199 3830 9184
TIME...MOT...LOC 1958Z 232DEG 55KT 3799 9216

KARDELL
Local storm report, Jan 29, 3:54 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     4 NNE GERSTER           38.00N 93.55W
01/29/2013                   ST. CLAIR          MO   EMERGENCY MNGR

            HIGHWAT T HAD NUMEROUS TREES DOWN SOME STRUCTURE DAMAGE.
            TREES BLOCKING SIDE ROADS.

&&

JCOLUCCI
Local storm report, Jan 29, 5:35 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     9 W LAURIE              38.20N 93.00W
01/29/2013                   MORGAN             MO   CO-OP OBSERVER

            TREES DOWN IN THE GENERAL AREA OF IVY BEND. SOME TREES
            REPORTED DOWN OVER HWY 135. MINOR STRUCTURAL DAMAGE ALSO
            REPORTED. TIME ESTIMATED FROM RADAR. DELAYED REPORT.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 10:24 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon51 min
Jan 29, 10:46 AM CSTSevere Thunderstorm WarningSGFCedar, St. Clair44 min
Jan 29, 10:59 AM CSTTornado WarningSGFCedar, St. Clair16 min
Jan 29, 11:16 AM CSTTornado WarningSGFBenton, Hickory, St. Clair29 min
Jan 29, 11:26 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory49 min
Jan 29, 11:31 AM CSTSpecial Weather StatementSGFCamden, Miller, Morgan59 min
Jan 29, 11:51 AM CSTSevere Thunderstorm WarningSGFCamden, Morgan39 min
Jan 29, 1:57 PM CSTSpecial Weather StatementSGFMaries33 min
Jan 29, 2:21 PM CSTAreal Flood AdvisorySGFGreene3 hr
Jan 29, 4:12 PM CSTTornado WarningSGFStone, Taney48 min
Jan 29, 4:36 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney39 min
Jan 29, 4:52 PM CSTAreal Flood AdvisorySGFGreene3 hr
Jan 29, 4:55 PM CSTTornado WarningSGFOzark, Taney20 min
Jan 29, 5:13 PM CSTSevere Thunderstorm WarningSGFDouglas, Ozark47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.